PDF EndNote BibTex Cite

Year 2019, Volume 9, Issue 4, 894 - 900, 01.12.2019

Abstract

References

  • Das, Kinkar Ch., Akgunes, N., Togan, M., Yurttas, A., Cangul, I. N., Cevik, A. S., (2016), On the first Zagreb index and multiplicative Zagreb coindices of graphs, Analele Stiintifice ale Universitatii Ovidius Constanta, 24 (1), pp. 153-176 DOI: 10.1515/auom-2016-0008.
  • Hosamani, S. M., Lokesha, V., Cangul, I. N., Devendraiah, K. M., (2016), On Certain Topological Indices of the Derived Graphs of Subdivision Graphs, Turkic World of Mathematical Sciences, Journal of Applied Engineering Mathematics, 6 (2), pp. 324-332.
  • Lokesha, V., Shetty, S. B., Ranjini, P. S., Cangul, I. N., (2015), Computing ABC, GA, Randic and Zagreb Indices, Enlightments of Pure and Applied Mathematics (EPAM), 1 (1), pp. 17-28.
  • Ranjini, P. S., Lokesha, V., Cangul, I. N., (2011), On the Zagreb indices of the line graphs of the subdivision graphs, Appl. Math. Comput., 218, pp. 699-702.
  • Ranjini, P. S., Rajan, M. A., Lokesha, V., (2010), On Zagreb Indices of the Subdivision Graphs, Int. J. of Math. Sci. & Eng. Appns (IJMSEA), 4, pp. 221-228.
  • Togan, M., Yurttas, A., Cangul, I. N., Cevik, A. S., Zagreb indices and multiplicative Zagreb indices of double graphs of subdivision graphs (preprint).
  • Togan, M., Yurttas, A., Cangul, I. N., Zagreb and multiplicative Zagreb indices of r-subdivision graphs of double graphs (preprint).
  • Togan, M., Yurttas, A., Cangul, I. N., (2015), Some formulae and inequalities on several Zagreb indices of r-subdivision graphs, Enlightments of Pure and Applied Mathematics (EPAM), 1 (1), pp. 29-45.
  • Togan, M., Yurttas, A., Cangul, I. N., (2016), All versions of Zagreb indices and coindices of subdi- vision graphs of certain graph types, Advanced Studies in Contemporary Mathematics, 26 (1), pp. 227-236.
  • Vukicevic, D., Gutman, I., Furtula, B., Andova, V., Dimitrov, D., (2011), Some Observations on Comparing Zagreb Indices, MATCH Commun. Math. Comput. Chem., 66, pp. 627-645.
  • Yurttas, A., Togan, M., Cangul, I. N., (2016), Zagreb indices and multiplicative Zagreb indices of subdivision graphs of double graphs, Advanced Studies in Contemporary Mathematics, 26 (3) pp. 407-416.

RANDIC TYPE SDI INDEX OF CERTAIN GRAPHS

Year 2019, Volume 9, Issue 4, 894 - 900, 01.12.2019

Abstract

In this paper, we calculate the Randic type SDI index of double graphs, subdivision graphs and complements of some standard graphs.

References

  • Das, Kinkar Ch., Akgunes, N., Togan, M., Yurttas, A., Cangul, I. N., Cevik, A. S., (2016), On the first Zagreb index and multiplicative Zagreb coindices of graphs, Analele Stiintifice ale Universitatii Ovidius Constanta, 24 (1), pp. 153-176 DOI: 10.1515/auom-2016-0008.
  • Hosamani, S. M., Lokesha, V., Cangul, I. N., Devendraiah, K. M., (2016), On Certain Topological Indices of the Derived Graphs of Subdivision Graphs, Turkic World of Mathematical Sciences, Journal of Applied Engineering Mathematics, 6 (2), pp. 324-332.
  • Lokesha, V., Shetty, S. B., Ranjini, P. S., Cangul, I. N., (2015), Computing ABC, GA, Randic and Zagreb Indices, Enlightments of Pure and Applied Mathematics (EPAM), 1 (1), pp. 17-28.
  • Ranjini, P. S., Lokesha, V., Cangul, I. N., (2011), On the Zagreb indices of the line graphs of the subdivision graphs, Appl. Math. Comput., 218, pp. 699-702.
  • Ranjini, P. S., Rajan, M. A., Lokesha, V., (2010), On Zagreb Indices of the Subdivision Graphs, Int. J. of Math. Sci. & Eng. Appns (IJMSEA), 4, pp. 221-228.
  • Togan, M., Yurttas, A., Cangul, I. N., Cevik, A. S., Zagreb indices and multiplicative Zagreb indices of double graphs of subdivision graphs (preprint).
  • Togan, M., Yurttas, A., Cangul, I. N., Zagreb and multiplicative Zagreb indices of r-subdivision graphs of double graphs (preprint).
  • Togan, M., Yurttas, A., Cangul, I. N., (2015), Some formulae and inequalities on several Zagreb indices of r-subdivision graphs, Enlightments of Pure and Applied Mathematics (EPAM), 1 (1), pp. 29-45.
  • Togan, M., Yurttas, A., Cangul, I. N., (2016), All versions of Zagreb indices and coindices of subdi- vision graphs of certain graph types, Advanced Studies in Contemporary Mathematics, 26 (1), pp. 227-236.
  • Vukicevic, D., Gutman, I., Furtula, B., Andova, V., Dimitrov, D., (2011), Some Observations on Comparing Zagreb Indices, MATCH Commun. Math. Comput. Chem., 66, pp. 627-645.
  • Yurttas, A., Togan, M., Cangul, I. N., (2016), Zagreb indices and multiplicative Zagreb indices of subdivision graphs of double graphs, Advanced Studies in Contemporary Mathematics, 26 (3) pp. 407-416.

Details

Primary Language English
Journal Section Research Article
Authors

K. N. PRAKASHA This is me
Department of Mathematics, Vidyavardhaka College of Engineering, Mysuru, INDIA.


K. KİRAN This is me
Department of Mechanical Engineering, Vidyavardhaka College of Engineering, Mysuru, INDIA.


S. RAKSHİTH This is me
Department of Mechanical Engineering, Vidyavardhaka College of Engineering, Mysuru, INDIA.

Publication Date December 1, 2019
Published in Issue Year 2019, Volume 9, Issue 4

Cite

Bibtex @ { twmsjaem760962, journal = {TWMS Journal of Applied and Engineering Mathematics}, issn = {2146-1147}, eissn = {2587-1013}, address = {Işık University ŞİLE KAMPÜSÜ Meşrutiyet Mahallesi, Üniversite Sokak No:2 Şile / İstanbul}, publisher = {Turkic World Mathematical Society}, year = {2019}, volume = {9}, number = {4}, pages = {894 - 900}, title = {RANDIC TYPE SDI INDEX OF CERTAIN GRAPHS}, key = {cite}, author = {Prakasha, K. N. and Kiran, K. and Rakshith, S.} }